MathSciNet Relay Station
MathSciNet bibliographic data
MR2070814 (2006f:47075) 47H10 (47J25 65J15)
Rhoades, B. E.; Soltuz, Stefan M. The equivalence between Mann-Ishikawa iterations and multistep iteration. Nonlinear Anal. 58 (2004), no. 1-2, 219–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement